Alert archive / New York / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 83, NWS New York, NY

August 25, 2020Kings County, Nassau County, Queens County, New York

NWS New York, NY issued this severe thunderstorm warning at Aug 25, 2020, 6:26 PM EDT for Kings County, Nassau County, Queens County, New York. It was in force for 32 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2020, 6:26 PM EDT (22:26 UTC)
Expired
Aug 25, 2020, 6:58 PM EDT
In force
32 min
Issued by
NWS New York, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Kings County, NY, Nassau County, NY, Queens County, NY

The radar

The Brookhaven radar (KOKX), 78 km from the middle of the area, began a volume at 22:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 25, 6:30 PM EDTTSTM WND DMGJamaica, NYTREE ON HOUSE AT 82-36 BEVERLY ROAD.
Aug 25, 6:31 PM EDTMARINE TSTM WIND 44Nyc/Jfk Airport, NY
Aug 25, 6:49 PM EDTMARINE TSTM WIND 441 E Point Lookout, NYJONES BEACH COAST GUARD...ELEVATION 34 FEET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 3:12 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 10.4 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
1429 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
97 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

829 
WUUS51 KOKX 252226
SVROKX
NYC047-059-081-252315-
/O.NEW.KOKX.SV.W.0083.200825T2226Z-200825T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New York NY
626 PM EDT Tue Aug 25 2020

The National Weather Service in Upton NY has issued a

* Severe Thunderstorm Warning for...
  Queens County in southeastern New York...
  Kings County in southeastern New York...
  Southwestern Nassau County in southeastern New York...

* Until 715 PM EDT.

* At 625 PM EDT, a severe thunderstorm was located over Clearview
  Expressway, or over Jamaica, moving southeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* This severe thunderstorm will be near...
  Garden City and Kennedy Airport around 635 PM EDT.
  Valley Stream and Woodmere around 640 PM EDT.
  Lynbrook and Cedarhurst around 645 PM EDT.
  Freeport and Long Beach around 650 PM EDT.
  Lido Beach around 655 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4072 7395 4081 7381 4080 7380 4080 7378
      4083 7377 4084 7376 4059 7346 4057 7357
      4057 7376 4056 7381
TIME...MOT...LOC 2225Z 322DEG 24KT 4073 7380 

HAIL...0.75IN
WIND...60MPH
 
$$

FEB
1 follow-up statement
200 
WWUS51 KOKX 252258
SVSOKX

Severe Weather Statement
National Weather Service New York NY
658 PM EDT Tue Aug 25 2020

NYC047-059-081-252307-
/O.CAN.KOKX.SV.W.0083.000000T0000Z-200825T2315Z/
Queens NY-Kings NY-Nassau NY-
658 PM EDT Tue Aug 25 2020

...THE SEVERE THUNDERSTORM WARNING FOR QUEENS...KINGS AND
SOUTHWESTERN NASSAU COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southeastern New York.

LAT...LON 4072 7395 4081 7381 4080 7380 4080 7378
      4083 7377 4084 7376 4059 7346 4057 7357
      4057 7376 4056 7381
TIME...MOT...LOC 2254Z 322DEG 24KT 4056 7363 

$$

FEB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 4:39 PM EDT, 1 hour 47 minutes earlier.

Area forecast discussion, Aug 25, 4:39 PM EDT, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service New York NY
439 PM EDT Tue Aug 25 2020

.SYNOPSIS...
A cold front will move across the area this evening. High
pressure builds in for Wednesday. A warm front approaches
Wednesday night. A warm front lifts north into the area on
Thursday, then stalls across the region through the first half
of the weekend. High pressure then builds in for Sunday into
Monday, followed by the next frontal system approaching on
Tuesday.

&&

.NEAR TERM /UNTIL 8 PM THIS EVENING/...
Severe thunderstorm watch in effect for entire region until
10PM.

Scattered showers and thunderstorms will move across parts of
the region through early this evening. Some thunderstorms could
be severe with main threat of damaging winds. Surface CAPE of
around 1500 J/kg and 0-6 km AGL bulk shear of 35-40 kt are the
ingredients factoring into this severe potential. Damaging
winds will be the primary threat but large hail cannot be ruled
out either.

Brief heavy rain can be expected with any thunderstorm.

There is a high risk of rip current development at the Atlantic
Ocean beaches today.

&&

.SHORT TERM /8 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
For this evening after 8PM, expecting any remaining showers and
thunderstorms to be located south of Long Island and along the
cold front boundary.

A much cooler and drier airmass will then advect into the region on
a more northwesterly flow. Weak high pressure will begin to
build in from Ontario. Clouds will diminish tonight but boundary
layer winds will stay breezy especially along the coast. This
will keep lows in the low to mid 60s along the coast. Lows will
be in the upper 50s across the interior.

A much drier and cooler airmass remains in the region on
Wednesday. Highs forecast are only in the mid 70s to near 80 (a
few degrees below normal) with dewpoints dropping into the mid
40s to near 50.

For Wednesday night, a weak embedded shortwave with associated
positive vorticity advection will move into the region. At the
surface, the pressure gradient will weaken with an approaching
warm front. Dry conditions expected much of the night with a
chance of rain showers returning late Wednesday night. Lows will
be near to slightly warmer compared to the previous night with
values in the upper 50s to upper 60s.

There will be a moderate risk of rip currents at Atlantic Ocean
beaches of Suffolk County on Wednesday.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Low pressure traversing the Great Lakes will lift a warm front into
the region Thursday morning. A few showers are possible with the
arrival of the warm front Thursday morning, but the better chance of
precipitation comes during the afternoon. Once the front lifts to
the north, daytime heating combined with an increasingly moist and
unstable air mass will result in the potential for strong to severe
thunderstorms. SPC has placed the entire region in a slight risk of
severe weather, with the primary threat being the potential for
strong damaging winds.

While precipitation chances will diminish Thursday night, the front
lingers near the area, providing a focus for additional showers and
thunderstorms through the day on Saturday. Current thinking is that
Thursday night into Friday morning will remain mostly dry, then a
combination of another surface low tracking through the Great Lakes
and the remnants of Tropical Cyclone Laura will bring the potential
for a prolonged period of wet weather beginning later in the day on
Friday through Saturday before the entire system moves offshore on
Sunday. Given the inherent uncertainty in the track of the tropical
system and how much interaction occurs between its remnants and the
approaching midlatitude system, continued to cap PoPs at chance
through the weekend. With that said, given the potential for
tropical moisture to be entrained, the potential exists for periods
of moderate to heavy rain.

Models are in relatively good agreement with precipitation exiting
the region on Sunday, with maybe some lingering showers across far
eastern Long Island and southeast Connecticut Sunday morning.
Thereafter, high pressure builds into the region, with
noticeably cooler temperatures and lower dew points. The next
frontal system then begins to approach the region on Tuesday.

Temperatures will gradually decrease through the period, with highs
in the mid to upper 80s Thursday and Friday falling back into the
upper 70s to around 80 for Sunday into the start of next week.
Overnight lows will also become more seasonable towards the latter
half of the long term period as well, ranging from the mid 50s north
and west to the mid 60s at the coast once the system pushes offshore
this weekend.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Low pressure moves through eastern Canada today bringing a cold
front through the terminals this afternoon into early evening.
High pressure then builds in from the northwest behind the cold
front.

VFR. There is a chance of MVFR or lower conditions with
thunderstorms expected to move across the terminals this
afternoon, 19Z through 00Z. Some of the thunderstorms may
produce strong and gusty winds, small hail is also possible.

Winds west near 15 kt, gusting 20 to 25 kt this aftn. With the
passage of a cold front winds shift to NW, around 310 true for a
few hours, with gusts around 25 kt. Gusts gradually end late
tonight/toward Wednesday morning, with winds diminishing to 10
kt or less. Speeds pick up again during the day with direction
continued NW.

  ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

There is uncertainty with the timing and areal coverage of the
thunderstorms this aftn and eve. Amendments will be possible.
Low confidence forecast regarding thunderstorms.

.OUTLOOK FOR 18Z WEDNESDAY THROUGH SUNDAY...
.Rest of Wednesday...VFR.
.Thursday...VFR. There is a chance of showers and thunderstorms
with MVFR or lower possible.
.Friday...Mainly VFR, with areas MVFR possible in thunderstorms.
.Saturday...MVFR or lower possible with showers and tstms.
.Sunday...VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
SCA conditions expected for all waters except NY Harbor and
Western Long Island Sound tonight through 10AM Wednesday. The
SCA for the ocean goes until 12PM Wednesday. SCA could
potentially go longer into the afternoon on Wednesday but the
pressure gradient will not be too tight and confidence was low
on this possibility so kept below SCA conditions in current
forecast. Well below SCA conditions expected Wednesday night
with the weakening pressure gradient.

Sub-SCA conditions are expected to continue on the waters through
the period from Thursday through Tuesday, although seas may
approach 5 ft on the ocean on Sunday as a cold front crosses the
region.

&&

.HYDROLOGY...
Minor flooding possible with thunderstorms this afternoon into
early this evening.

Periods of moderate to heavy rain are possible Friday into Saturday
as the remnants of Laura interact with a midlatitude system. This
will result in at least the potential for some hydrologic impacts
during this period, but uncertainty remains high at this time.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...High Rip Current Risk until 9 PM EDT this evening for NYZ075-
     080-081-178-179.
NJ...None.
MARINE...Small Craft Advisory until 10 AM EDT Wednesday for ANZ330-340-
     345.
     Small Craft Advisory until noon EDT Wednesday for ANZ350-353-
     355.

&&

SYNOPSIS...FEB/JM
NEAR TERM...JM
SHORT TERM...JM
LONG TERM...FEB
AVIATION...
MARINE...FEB/JM
HYDROLOGY...FEB/JM
Hazardous weather outlook, Aug 25, 3:47 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
347 PM EDT Tue Aug 25 2020

NYZ075-080-081-178-179-262000-
Kings (Brooklyn)-Southwestern Suffolk-Southeastern Suffolk-
Southern Queens-Southern Nassau-
347 PM EDT Tue Aug 25 2020

...HIGH RIP CURRENT RISK IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   High Rip Current Risk.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather that
would meet NWS warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

CTZ005>012-NJZ002-004-006-103>108-NYZ067>074-078-079-176-177-262000-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Northwestern Suffolk-Northeastern Suffolk-
Northern Queens-Northern Nassau-
347 PM EDT Tue Aug 25 2020

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southern Connecticut,
northeast New Jersey and southeast New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather that
would meet NWS warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-350-353-355-262000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
347 PM EDT Tue Aug 25 2020

...SEVERE THUNDERSTORM WATCH 450 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather that
would meet NWS warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation according to Standard Operating Procedures is
requested and appreciated. Please safely report significant weather
conditions while following local, state, and CDC guidelines.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

In the hours before

Special weather statement, Aug 25, 5:00 PM EDT, 1 hour 26 minutes before
Special Weather Statement
National Weather Service New York NY
500 PM EDT Tue Aug 25 2020

CTZ005-NYZ068-070-252145-
Northern Fairfield-Putnam-Northern Westchester-
500 PM EDT Tue Aug 25 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD...NORTHERN
WESTCHESTER AND PUTNAM COUNTIES...

At 459 PM EDT, a strong thunderstorm was located over Fahnestock
State Park, or near Beacon, moving southeast at 40 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Danbury, New Canaan, Brewster, Cold Spring, Newtown, Lake Carmel,
Mahopac, Carmel, Ridgefield, Monroe, Bethel, Wilton, Bedford, Weston
and Redding.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4134 7328 4120 7347 4121 7348 4117 7359
      4144 7398 4149 7393 4151 7368
TIME...MOT...LOC 2059Z 307DEG 35KT 4148 7385

FEB
Local storm report, Aug 25, 5:52 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
552 PM EDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     OAKLAND                 41.03N  74.24W
08/25/2020                   BERGEN             NJ   TRAINED SPOTTER

            LARGE (8-10 INCH) TREE LIMB DOWN ACROSS ROAD AT WINTERS
            STREET.

&&

BC
Local storm report, Aug 25, 6:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
621 PM EDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     WYCKOFF                 41.00N  74.17W
08/25/2020                   BERGEN             NJ   TRAINED SPOTTER

            AT WEISCH LANE, TREE DOWN ON UTILITY POLE

&&

BC
Local storm report, Aug 25, 6:22 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
622 PM EDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     WYCKOFF                 41.00N  74.17W
08/25/2020                   BERGEN             NJ   TRAINED SPOTTER

            POWERLINES DOWN AT HOLLY AND MOUNTAIN AVE

&&

BC
Local storm report, Aug 25, 6:24 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
624 PM EDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     WYCKOFF                 41.00N  74.17W
08/25/2020                   BERGEN             NJ   TRAINED SPOTTER

            HIGHVIEW DRIVE AND SICOMAC AVE TREES AND POWER LINES
            DOWN. SICOMAC AVE IS CLOSED

&&

BC
Local storm report, Aug 25, 6:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
625 PM EDT TUE AUG 25 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     FRANKLIN LAKES          41.01N  74.21W
08/25/2020                   BERGEN             NJ   LAW ENFORCEMENT

            TREE ON HOUSE ALONG KNOLLWOOD ROAD.

&&

BC

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:45 AM EDTRip Current StatementOKXKings, Nassau, Queens, Suffolk9 hr
Aug 25, 3:40 PM EDTSpecial Weather StatementOKXWestchester35 min
Aug 25, 3:48 PM EDTSmall Craft AdvisoryOKX19 hr
Aug 25, 4:01 PM EDTSpecial Weather StatementOKXBronx, Nassau44 min
Aug 25, 4:25 PM EDTSpecial Weather StatementOKXPutnam50 min
Aug 25, 4:36 PM EDTSpecial Weather StatementOKXOrange24 min
Aug 25, 4:52 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland38 min
Aug 25, 5:00 PM EDTSpecial Weather StatementOKXPutnam45 min
Aug 25, 5:14 PM EDTSevere Thunderstorm WarningOKXPutnam, Westchester46 min
Aug 25, 5:25 PM EDTSevere Thunderstorm WarningOKXOrange, Rockland, Westchester50 min
Aug 25, 5:56 PM EDTSpecial Marine WarningOKX49 min
Aug 25, 6:00 PM EDTSevere Thunderstorm WarningOKXBronx, Kings, Nassau, New York, Queens, Westchester45 min
Aug 25, 6:16 PM EDTSpecial Marine WarningOKX59 min
Aug 25, 6:22 PM EDTSevere Thunderstorm WarningOKXSuffolk38 min
Aug 25, 7:10 PM EDTSpecial Marine WarningOKX33 min

Nearby

Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.